# SDR SWIA2023030504

- Difficulty date: March 4, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ATTACHMENT TO THE REAR PRESSURE BULKHEAD LBL9 HAS AN ERRANT HOLE THRU THE INBOARD FLANGE FS617.25. (MARKED IN RED)     (C-CHECK RO 4/30/2023)    COMPLIED WITH ALL STEPS OF REO 601R-53-61-7989 REV-- DATE:2023-04-03. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
